So about a month ago (feb 22) I had a one night stand. He told me that sex didn't happen, but I took Plan B just in case about 10 hours later. I was right during my time of ovulation, and I got a brown discharge for 3-4 days about a week after I took the pill. A week after that I got it again for a couple of days (March 9). I still haven't gotten an actual period, so did one of those count, or is there a possibility that I might be pregnant?
If you had intercourse then there's always a possibility that you could be pregnant, but as you used Plan B ASAP then it's not very likely.
The spotting you had after using it is common, & it's also common to have a late period (usually by a week or two).
I think you're safe, & it's just a case of waiting for your body to adjust itself to the big dose of hormone in Plan B.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Feb 2015 • 1 answer
Posted 12 Mar 2015 • 2 answers
Posted 13 Apr 2015 • 1 answer
Posted 4 Jun 2016 • 2 answers
Posted 11 Jul 2016 • 1 answer